Mathematical Notes

, Volume 60, Issue 6, pp 671–680 | Cite as

Integrable boundary conditions for many-component burgers equations

  • S. I. Svinolupov
  • I. T. Khabibullin


Infinite series of boundary conditions that are consistent with even-order higher symmetries and ensure the integrability of a Burgers type equation are constructed.

Key words

integrable equations higher symmetries boundary conditions recursion operators 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. Calogero, “Why are certain nonlinear PDEs both widely applicable and integrable?” in:What Is Integrability? (V. E. Zakharov, editor), Springer-Verlag, Berlin (1991).Google Scholar
  2. 2.
    A. V. Mikhailov, A. B. Shabat, and V. V. Sokolov, “The symmetry approach to classification of integrable equations,” in:What Is Integrability? (V. E. Zakharov, editor), Springer-Verlag, Berlin (1991).Google Scholar
  3. 3.
    J. Moser, “Finitely many mass points on the line under the influence of an exponential potential integrable system,”Lecture Notes in Phys.,38, 467–498 (1975).zbMATHGoogle Scholar
  4. 4.
    E. K. Sklyanin, “Boundary conditions for integrable equations,”Funktsional. Anal. i Prilozhen. [Functional Anal. Appl.],21, No. 1, 86–87 (1987).zbMATHMathSciNetGoogle Scholar
  5. 5.
    B. Gurel, M. Gurses, and I. T. Habibullin, “Boundary value problems compatible with symmetries,”Phys. Lett. A.,190, 231–237 (1994).MathSciNetGoogle Scholar
  6. 6.
    S. I. Svinolupov, “On the analogues of the Burgers equation,”Phys. Lett. A.,135, 32–36 (1989).CrossRefMathSciNetGoogle Scholar
  7. 7.
    E. B. Vinberg, “Theory of homogeneous convex cones,”Trudy Moskov. Mat. Obshch. [Trans. Moscow Math. Soc.],12, 303–358 (1963).zbMATHMathSciNetGoogle Scholar
  8. 8.
    A. Medina, “Sur quelques algèbres symmétriques à gauche dont l'algèbre de Lie sous-jacente est résoluble,”C. R. Acad. Sci. Paris. Ser. A.,286, No. 3, 173–176 (1978).zbMATHMathSciNetGoogle Scholar
  9. 9.
    S. I. Svinolupov and V. V. Sokolov, “Vector-matrix generalizations of integrable equations of mathematical physics,”Teoret. Mat. Fiz. [Theoret. and Math. Phys.],100, No. 2, 214–218 (1994).MathSciNetGoogle Scholar
  10. 10.
    P. Olver,Applications of Lie Groups to Differential Equations, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo (1986).Google Scholar
  11. 11.
    I. T. Habibullin, “Symmetries of boundary problems,”Phys. Lett. A.,178, 369–375 (1993).CrossRefMathSciNetGoogle Scholar
  12. 12.
    S. I. Svinolupov, “Generalized Schrödinger equations and Jordan pairs,”Comm. Math. Phys.,143, 559–575 (1992).CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    S. I. Svinolupov, “Jordan algebras and generalized Korteweg-de Vries equation,”Teoret. Mat. Fiz. [Theoret. and Math. Phys.],87, No. 3, 391–403 (1991).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. I. Svinolupov
    • 1
  • I. T. Khabibullin
    • 1
  1. 1.Bashkortostan Division of the V. A. Steklov Mathematics InstituteRussian Academy of SciencesUSSR

Personalised recommendations